Harnack inequalities for graphs with non-negative Ricci curvature

Fan Chung University of California, SanDiego Yong Lin Renmin University o China S.-T. Yau Harvard University

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06002

Journal of Mathematical Analysis and Applications, 415, 25-32, 2014.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2018-04-03 14:15:31 uploaded by linyong01 ] [ 141 downloads ] [ 0 comments ]
@inproceedings{fan2014harnack,
  title={Harnack inequalities for graphs with non-negative Ricci curvature},
  author={Fan Chung, Yong Lin, and S.-T. Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180403141532005731009},
  booktitle={Journal of Mathematical Analysis and Applications},
  volume={415},
  pages={25-32},
  year={2014},
}
Fan Chung, Yong Lin, and S.-T. Yau. Harnack inequalities for graphs with non-negative Ricci curvature. 2014. Vol. 415. In Journal of Mathematical Analysis and Applications. pp.25-32. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180403141532005731009.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved